# SDR 2022FA0000008

- Difficulty date: January 9, 2022
- Submitted: January 9, 2022
- Operation: General aviation
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 41,703 hours, 33,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMER LIGHTS INOP. AIRCRAFT IS STILL OUT OF SERVICE.
